| Model Number |
ADDR01 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2007
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient reported that with their first pacemaker (pm), shortly after implant they went through a courthouse scanner and afterwards they began to feel unwell.The patient was taken to a nearby fire station where they were resuscitated and then brought to hospital.Once at the hospital patient said their device was checked and they were told "something turned off" the pm.The device was reprogrammed it and it then worked as intended.The patient reported that their current device has dropped down a bit from it's placement.The device remains in use. no further patient complications have been reported as a result of this event.